Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The loop space problem and its consequences


Author: James P. Lin
Journal: Bull. Amer. Math. Soc. 81 (1975), 723-725
MSC (1970): Primary 57F25, 55D45, 55G20; Secondary 57F05, 57F10, 55J20
DOI: https://doi.org/10.1090/S0002-9904-1975-13837-7
MathSciNet review: 0448345
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57F25, 55D45, 55G20, 57F05, 57F10, 55J20

Retrieve articles in all journals with MSC (1970): 57F25, 55D45, 55G20, 57F05, 57F10, 55J20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13837-7